MathSciNet Relay Station
MathSciNet bibliographic data
MR2085902 11G40 (11G10)
Agashe, Amod; Stein, William Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. With an appendix by J. Cremona and B. Mazur. Math. Comp. 74 (2005), no. 249, 455–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement